MAUDE Adverse Event Report: ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number AR-1981-10S
Health Effect - Clinical Code No Information (3190)
Date of Event 09/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested/is expected but has not yet been received.The cause of the event could not be determined from the information available and without device evaluation.If the device is returned and additional information is obtained, a follow-up report will be submitted.Device history record review revealed nothing relevant to this event.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that it was not possible to disengage the graft from the bone.The surgeon changed the technique and fragment fixation was done with a screw and surgery was finished well.No further details available.
 
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is a follow-up submission for the device evaluation.Complaint not confirmed.No problem found with device upon our evaluation.Device functioned as intended.The device history record review revealed nothing relevant to the event.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.This is the first complaint of this type for this part/lot combination.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description

Brand Name
10 MM SINGLE USE OATS SET
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6322689
Report Number1220246-2017-00018
Device Sequence Number10936434
Product Code LXH
UDI-Device Identifier00888867025356
UDI-Public00888867025356
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2017
Device Catalogue NumberAR-1981-10S
Device Lot Number211835238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2017
Supplement Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;